# SDR CA120509003

- Difficulty date: May 5, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 13,191 hours
- Engine: Ge CF3410E5A1
- System (JASC): 2436 · DC Regulator
- Part: Spda
- Condition: Failed
- Location: Dc Power Dist
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) SPDA2 FAIL APPROXIMATELY.  DIVERSION FOR MAINTENANCE.  NORMAL DESCENT/APPROACH AND NO REQUIREMENT TO DECLARE PAN PAN OR EMERGENCY WITH ATC.  ACFT LANDED BELOW MAXIMUM LANDING WEIGHT AT 41,500 KGS CMC INTEROGATED ACFT POWERED DOWN, FAULT REMOVED IAW FIM 24-61-00-810-830-A TRANSITORY CONDITION OF SPDA.
